# SDR CALA0000082

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14839
- Make and model: Doug DC-9-82
- Aircraft serial: 49635
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 59306451
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN INTERNAL DOUBLER STRAP OF NR 2 ENGINE NOSE COWL THROUGH ACCESS PANEL NR 7403 UPPER RT SIDE.  THE NR 2 ENGINE NOSE COWL WAS REMOVED AND REPLACED IAW MM 71-10-01.
